# SDR 20000405SH010

- Difficulty date: February 15, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N403ER
- Make and model: Cessna 172R
- Aircraft serial: 17280245
- Engine: Lyc IO360L2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Dirty
- Location: Fuel System
- Part time: 6,014 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE HAD MOMENTARY ROUGHNESS WHILE IN CRUISE FLIGHT.  CLEANED ALL FUEL NOZZLES.  (X)
